# SDR RRXA991053

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 56536221
- Condition: Corroded
- Location: Ws 97
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION, WING, LT I/B FLAP REAR SPAR UPPER CAP AT STA XW 97.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPLACEMENT SECTION OF SPAR, REPAIR ANGLES, AND EXTERNAL STRAP IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH  NR REO- 06163. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
